# SDR ASAA9810125

- Difficulty date: December 3, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742AS
- Make and model: Boeing 737290C
- Aircraft serial: 23136
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 86210144
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ANC - PRIOR TO FLIGHT 145, THE EMERGENCY EXIT LIGHT ON BULKHEAD WAS FOUND TO NOT BE TESTING PROPERLY.  REPLACED BATTERY PACK AND LIGHT OPERATED NORMALLY.  (M)
